# SDR UIEA2019071104734

- Difficulty date: July 8, 2019
- Submitted: July 11, 2019
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 89,745 hours, 19,436 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK TEMP / OFF EICAS (  NO MESSAGE UPON ARRIVAL PERFORMED LEFT PACK OPERATIONAL TEST AND PACK TEMP CONTROLLER BITE, NO DEFECTS NOTED PER AMM 21-51-14-705-035 AND 21-51-00-705-013-003 )
